Im an 18 year old male obese guy. Last night i took some amphetamine and some marijuana.
Stayed up for about 48 hours after that i slept for about 9 hours. Prior to going to sleep i felt a tingling sense under my left breast near the heart and when taking very deep breaths i felt a very little sharp pain near the left breast. After waking up the feeling continued, it can only be eased by constantly making the left side of my body moving. Earlier today i took some validol which helped the night before a little to make the sensation more tolerable. But today it did not have an effect so great, so i decided to take some diazepam, less than i usually take which did the job for a while but now i guess it has worn off.
And for some time now (a few weeks) when i move quickly or get up fast i get loss of coordination and high blood pressure.
P.S i use synthetic drugs very rarely and marijuana frequently.And also my body has a very slow metabolic rate so what i am feeling might still be caused by the drug.
Should i go to the ER right away or is there another possibility?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?